Doctor insights on:
How To Treat Bloated Stomach From Antibiotics
I was on Xifaxan (rifaximin) for 2 weeks. It made my stomach area bloat with water. I finished the antibiotic 6 days ago but am still bloated. Why? Is this normal
I was diagnosed with a UTI been on antibiotics for three days. my stomach continues to bloat. I have pain in my right side when I begin to urinate. Is this normal for a UTI? I'm female 31 and have had a tubal.
Need re-evaluation: While your symptoms may indicate a severe attack of urinary infection, it should be at least getting better with medication. If you see no improvement you may revisit your doctor and discuss if further analysis of Urine by culture is necessary to determine the exact medication for your type of bacteria. ...Read more
Constipation: Unfortunately the anesthetic agents, the surgery and the post operative pain management all contribute to constipation. Which can cause multiple abdominal complaints, including bloating. Okay to increase your oral liquids, decrease the narcotics, use laxatives to achieve two soft bowel movements daily. Make your post operative appointment and discuss with your surgeon. ...Read more
I got a course of antibiotics 2 weeks ago to treat a UTI but now the symptoms are back but this time really bad and my abdomen is swole?
Bugs came back: Ask your doctor to try to do a culture and sensitivity study since may have a uncommon bacteria or one resistant to antibiotics. Also consider if there is a reason for you to have the UTI. Hygiene, mechanical, sex factors, etc. Work with a health care professional and you should be fine. ...Read more
Can I consume Charcoal tablets to treat my bloated stomach caused by excess gas? Or what other medications am I supposed to take instead?
Diet Problems: Altho probiotics may help, the best answer is to identify what in her diet is causing the digestive problems.Although there are many possibilities, that you can identify with an elimination diet, the most common cause is the onset of a dairy intolerance.Eliminate all dairy products for 5 days and see what happens.And discuss this with your pediatrician. ...Read moreSee 1 more doctor answer
Have had IBS for a year. Last 6 months stomach hurt. IBS was treated with antibiotics but stomach still hurts bad. No other symptoms could it be IBS. ?
Other conditions: there is no test for the diagnosis of IBS. it is important to exclude other conditions like Celiac Disease, intolerance to lactose/sucrose /fructose or inflammatory bowel disease which can present with the same symptoms. IBS responds well to diet, antispasmodics, probiotics and perhaps anti anxiety medications. advice to see a gastroenterologist for further testing. ...Read more
- Talk to a doctor live online for free
- How to treat bloated stomach?
- How to help a bloated stomach antibiotics?
- How to treat bloated stomach naturally?
- Ask a doctor a question free online
- How to get rid of bloated stomach from period?
- How to help a bloated stomach?
- How to fix a bloated stomach?
- How to fix bloated stomach?
- Talk to a infectious disease specialist online